African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

More accurate approximate analytical solution of pendulum with rotating support

Md. Helal Uddin Molla
  • Md. Helal Uddin Molla
  • Department of Mathematics, Rajshahi University of Engineering and Technology (RUET), Kazla, Rajshahi 6204, Bangladesh.
  • Google Scholar
M. S. Alam
  • M. S. Alam
  • Department of Mathematics, Rajshahi University of Engineering and Technology (RUET), Kazla, Rajshahi 6204, Bangladesh.
  • Google Scholar


  •  Received: 08 February 2017
  •  Accepted: 05 April 2017
  •  Published: 30 June 2017

How to cite this article

APA /
Molla, H. U., & Alam, M. S. (2017). More accurate approximate analytical solution of pendulum with rotating support. African Journal of Mathematics and Computer Science Research, 10(1), 1-4.
Chicago /
Md. Helal Uddin Molla and M. S. Alam. "More accurate approximate analytical solution of pendulum with rotating support." African Journal of Mathematics and Computer Science Research 10, no. 1 (2017): 1-4.
MLA /
Md. Helal Uddin Molla and M. S. Alam. "More accurate approximate analytical solution of pendulum with rotating support." African Journal of Mathematics and Computer Science Research 10.1 (2017): 1-4.